Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 102, NWS Mobile, AL

June 10, 20144 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 10, 2014, 1:30 PM CDT for 4 counties in Alabama. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 1:30 PM CDT (18:30 UTC)
Expired
Jun 10, 2014, 2:30 PM CDT
In force
60 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Conecuh County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Maxwell AFB radar (KMXX), 123 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 10:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1808 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WUUS54 KMOB 101830
SVRMOB
ALC013-035-099-131-101930-
/O.NEW.KMOB.SV.W.0102.140610T1830Z-140610T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 230 PM CDT

* AT 128 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
  16 MILES SOUTH OF SELMONT-WEST SELMONT TO 21 MILES SOUTHEAST OF
  CAMDEN TO 9 MILES NORTHWEST OF EVERGREEN...AND MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  PINE APPLE...         OAK HILL...           I65 AND CR 7...
  I65 AND AL 185...     I65 AND AL 106...     I65 AND AL 10...
  GREENVILLE...         GEORGIANA...          I65 AND CR 29...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3166 8645 3165 8650 3160 8650 3160 8652
      3144 8718 3181 8707 3205 8716 3205 8686
      3197 8685 3196 8645
TIME...MOT...LOC 1830Z 248DEG 22KT 3217 8709 3184 8697
          3151 8708

$$
1 follow-up statement
486 
WWUS54 KMOB 101902
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
202 PM CDT TUE JUN 10 2014

ALC013-035-099-131-101930-
/O.CON.KMOB.SV.W.0102.000000T0000Z-140610T1930Z/
BUTLER AL-CONECUH AL-MONROE AL-WILCOX AL-
202 PM CDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN WILCOX...EXTREME NORTHEASTERN MONROE...NORTH CENTRAL
CONECUH AND BUTLER COUNTIES...

AT 201 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
12 MILES SOUTHEAST OF SELMONT-WEST SELMONT TO 10 MILES NORTHWEST OF
GREENVILLE TO 11 MILES NORTHEAST OF EVERGREEN...MOVING EAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  I65 AND CR 7...       I65 AND AL 185...     I65 AND AL 106...
  I65 AND AL 10...      GREENVILLE...         GEORGIANA...
  I65 AND CR 29...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 101 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. PREPARE FOR DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA.

&&

LAT...LON 3166 8645 3165 8650 3160 8650 3148 8705
      3177 8700 3198 8686 3197 8685 3196 8645
TIME...MOT...LOC 1902Z 248DEG 22KT 3224 8688 3191 8676
          3158 8687

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:40 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 10, 12:40 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1240 PM CDT TUE JUN 10 2014

.AVIATION...
18Z ISSUANCE...CURRENT FORECAST DOMINATED BY AN UPPER LOW OVER THE
PLAINS PASSING NORTH OF THE AREA TONIGHT INTO WEDNESDAY. SEVERAL
ROUND OF EXPECTED ACROSS THE AREA THROUGH THE FORECAST...WITH THE
FIRST MOVING ACROSS THE AREA ATTM. THE WEAKENING LINE IS OUTRUNNING
ITS INITIATING OUTFLOW BOUNDARY...THUS BECOMING MORE BROAD IN
COVERAGE. AS THIS OUTFLOW MOVES ACROSS THE AREA...IT'S EXPECTED TO
MOVE INTO MORE UNSTABLE AIR THROUGH THE AFTERNOON AND ANOTHER ROUND
OF STORMS IS EXPECTED OVER THE EASTERN HALF OF THE FA. BY LATE THIS
AFTERNOON...THE MAJORITY OF THE FA IS EXPECTED TO BE COVERED IN
SHRA/TSRA/...BRINGING GENERAL MID TO LOW MVFR/IFR LEVEL CIGS TO MOST
OF THE AREA. CLEARING IS EXPECTED FROM THE WEST ACROSS THE FA
WEDNESDAY MORNING AS THE UPPER DYNAMICS MOVE OFF.

/16

&&

.UPDATE...CURRENT PACKAGE UPDATED TO REFLECT ISSUANCE OF SVR WATCH
274 IN EFFECT FOR MOST OF FA UNTIL 7 PM CDT.

/16

&&

.PREV DISCUSSION.../ISSUED 555 AM CDT/

.UPDATE...THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS THROUGH
WEDNESDAY AFTERNOON. A MODERATE TO STRONG SOUTHWEST WIND FLOW
COMBINED WITH INCREASING TIDAL RANGES WILL LEAD TO A HIGH RISK FOR
DANGEROUS RIP CURRENTS THROUGH WEDNESDAY AFTERNOON. 32/EE

&&

.PREV DISCUSSION... /ISSUED 502 AM CDT TUE JUN 10 2014/

SHORT TERM [TODAY THROUGH WEDNESDAY NIGHT]...LATEST SATELLITE AND
RADAR LOOPS SHOW LIGHT SHOWERS FORMING OVER THE ADJACENT GULF WATERS
OF AL AND MS TRACKING NORTHWARD OVER PARTS OF INLAND SE MS AND
EXTREME WESTERN PARTS OF SW AL. FURTHER WEST A WELL ORGANIZED AREA OF
CONVECTION IS LOCATED OVER MUCH OF LA MOVING INTO WESTERN MS EARLY
THIS MORNING WHICH IS ASSOCIATED WITH A POTENT SHORTWAVE ROUNDING THE
BASE OF A DEEP MID TO UPPER TROF OF LOW PRESSURE WHICH IS PROGGED TO
MOVE FROM THE CENTRAL PLAINS STATES TO JUST WEST OF THE MS RIVER BY
12Z WED. LATEST MODEL GUIDANCE DEPICTS THIS STRONGER IMPULSE TO EJECT
OFF TO THE NORTHEAST LATER TODAY FOLLOWED BY A SERIES OF WEAKER
IMPULSES MOVING OUT AHEAD OF THE MAIN TROF THROUGH TONIGHT. THIS
PATTERN CONTINUES TO LEAD TO BETTER RAIN CHANCES LATER TODAY AND
OVERNIGHT WITH THE THREAT OF A FEW ISOLATED STRONG TO SEVERE
THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT MOSTLY DURING MAX
HEATING WHEN BETTER SURFACE BASED INSTABILITY WILL OCCUR. ALOFT A
SOMEWHAT DIFFLUENT PATTERN SETS UP ACROSS AL AND GA LATER TODAY AND
TONIGHT AIDING IN THE BETTER DEVELOPMENT OF SHOWERS AND THUNDERSTORMS
ACROSS MUCH OF THE CENTRAL GULF REGION TODAY AND TONIGHT. WITH THE
BETTER FORCING IN THE MID LEVELS COMBINED WITH AFTERNOON CAPES
RANGING FROM 2500 TO 3000 J/KG BELIEVE WE WILL LIKELY SEE A FEW
STRONG PULSE TYPE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING
WEAKENING SLOWLY OVERNIGHT AS DAYTIME HEATING IS LOST. ALSO NOTED IS
A 30 TO 40 KNOT H8 JET SLOWLY LIFTING OUT TO THE NE TODAY AND TONIGHT
ADDING IN BETTER VERTICAL SHEAR IN THE LOWER TO MID LEVELS MOSTLY
OVER WESTERN AND NORTHERN SECTIONS OF THE CWFA THROUGH TONIGHT.
ALTHOUGH THIS BETTER SHEAR IS NOTED CONDITIONS ARE NOT CONDUCIVE FOR
STRONG ROTATION. DAMAGING STRAIGHT LINE WINDS...MEDIUM TO LARGE HAIL
AND PERIODS OF HEAVY RAIN WITH FREQUENT CLOUD TO GROUND LIGHTNING
WILL BE THE MAIN THREAT WITH THE STRONGER THUNDERSTORMS. CURRENT
THINKING FROM THE STORM PREDICTION CENTER IN NORMAN OK PLACES MUCH OF
SE MS AND PARTS OF INLAND SW AL UNDER A SLIGHT RISK FOR SEVERE
THUNDERSTORM DEVELOPMENT THROUGH TONIGHT. STAYED TUNED TO LOCAL MEDIA
OUTLETS OR NOAA WEATHER RADIO FOR FURTHER UPDATES ON THIS DEVELOPING
PATTERN LATER TODAY AND TONIGHT. AS FOR TEMPS WILL USE A BLEND OF THE
MAV AND ECMWF MOS DUE TO BETTER CLOUDS AND RAIN CHANCES FOR TODAY AND
TONIGHT. HIGHS TODAY WILL RANGE FROM THE UPPER 80S TO LOWER 90S FOR
MOST EASTERN SECTIONS INLAND FROM THE COAST AND THE MIDDLE 80S FOR
THE REMAINDER OF THE CWFA INCLUDING THE IMMEDIATE COAST. TONIGHT LOWS
WILL RANGE FROM THE UPPER 60S TO LOWER 70S GENERALLY NORTH OF THE
I-10 CORRIDOR AND THE MIDDLE 70S NEAR THE IMMEDIATE COAST. 32/EE

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

A 500 MB LOW IN THE VICINITY OF ILLINOIS EARLY WEDNESDAY MORNING WILL
CONTINUE TO LIFT NORTHWARD TOWARD THE GREAT LAKES REGION WHILE THE
ASSOCIATED MID LEVEL TROUGH AXIS CONTINUES TO PROGRESS FROM THE
MISSISSIPPI VALLEY TO THE TENNESSEE VALLEY REGION AND ACROSS MUCH OF
MISSISSIPPI AND ALABAMA. AN ASSOCIATED FRONTAL BOUNDARY OVER THE
MISSISSIPPI VALLEY EARLY WEDNESDAY MORNING WILL CONTINUE TO WEAKEN
AND BECOME DIFFUSE WHILE WEAK HIGH PRESSURE RIDGING REMAINS IN PLACE
ACROSS THE GULF OF MEXICO. LIFT ALONG THE BASE OF THE MID LEVEL
TROUGH AXIS WILL CONTINUE TO SPREAD FROM WEST TO EAST ACROSS OUR
FORECAST AREA WEDNESDAY...BRINGING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ALONG WITH IT. WE WILL CONTINUE TO SHOW LIKELY POPS
SPREADING EASTWARD ACROSS THE CWFA THROUGH THE DAY...WITH THE BEST
CHANCES FOCUSED OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE BY THE AFTERNOON. THE ATMOSPHERE WILL REMAIN MODERATELY
UNSTABLE WITH MLCAPE VALUES BETWEEN 1500-2500 J/KG WHILE DEEP LAYER
SHEAR VALUES RANGE FROM 20-30 KNOTS...SO A FEW STRONG TO ISOLATED
SEVERE STORMS WILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AGAIN WITH CONVECTION WEDNESDAY. THE STORM TOTAL RAINFALL
FORECAST THROUGH WEDNESDAY NIGHT GENERALLY RANGES FROM 1 TO 2 INCHES
ACROSS THE REGION THOUGH SOME LOCALIZED TOTALS OVER 4 INCHES WILL BE
POSSIBLE. THE CHANCE OF WIDESPREAD EXCESSIVE RAINFALL OVERALL REMAINS
LIMITED...BUT WILL HAVE TO WATCH FOR LOCALIZED FLOODING WHERE THE
HEAVIER RAINS FALL. OTHERWISE...RAIN CHANCES DECREASE WEDNESDAY NIGHT
AS THE MID LEVEL TROUGH AXIS PUSHES INTO EASTERN ALABAMA...WESTERN
GEORGIA AND THE FLORIDA PANHANDLE. WE WILL HOWEVER MAINTAIN A LOW
CHANCE OF CONVECTION WEDNESDAY NIGHT AS MOISTURE AND LIFT ON THE BACK
SIDE OF THE TROUGH AXIS MOVES ACROSS THE REGION. HIGHS WEDNESDAY
AFTERNOON SHOULD MOSTLY RANGE IN THE MID TO UPPER 80S. LOWS WEDNESDAY
NIGHT SHOULD RANGE FROM THE MID TO UPPER 60S OVER THE INTERIOR TO THE
LOWER TO MID 70S NEAR THE IMMEDIATE COAST. /21

LONG TERM [THURSDAY THROUGH MONDAY]...A NORTHWEST FLOW PATTERN ALOFT
WILL RETURN TO THE FORECAST AREA THURSDAY AS THE MID LEVEL TROUGH
CONTINUES TO PROGRESS TOWARD THE EAST COAST AND WEAK MID LEVEL
RIDGING BUILDS ACROSS THE MISSISSIPPI VALLEY REGION. A MINOR IMPULSE
IN THE MID LEVEL FLOW AND MOISTURE CONVERGENCE ALONG THE SEABREEZE
MAY BE SUPPORTIVE OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS.
THE MOST FAVORED AREA FOR DEVELOPMENT LOOKS TO BE ACROSS THE
NORTHWEST FLORIDA PANHANDLE AND ADJACENT SOUTH CENTRAL ALABAMA.
MEDIUM RANGE FORECAST MODEL SOLUTIONS ARE IN SOMEWHAT AGREEMENT WITH
BRINGING ANOTHER MID LEVEL TROUGH FROM THE CENTRAL AND SOUTHERN
PLAINS TOWARD THE LOWER MISSISSIPPI VALLEY LATE THURSDAY INTO FRIDAY
THEN POTENTIALLY FORMING THIS FEATURE INTO A MID LEVEL LOW SOMEWHERE
OVER THE DEEP SOUTH THIS WEEKEND. CONFIDENCE ON THE LOCATION OF THIS
FEATURE THIS WEEKEND IS LOW...BUT MOST SOLUTIONS DO SHOW PLENTIFUL
MID LEVEL MOISTURE AND INSTABILITY IN THE VICINITY OF OUR FORECAST
AREA FRIDAY INTO SATURDAY...SO WILL MAINTAIN A CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS THE CWFA DURING THIS TIME FRAME. THE MID LEVEL
TROUGH SHOULD BEGIN TO ADVANCE TOWARD THE EAST COAST LATE IN THE
WEEKEND INTO EARLY NEXT WEEK AS A MID LEVEL RIDGE TAKES SHAPE OVER
PORTIONS OF THE SOUTHERN AND SOUTHEASTERN STATES. CONVECTIVE COVERAGE
MAY BECOME MORE LIMITED LATE IN THE EXTENDED TIME FRAME. DAILY
TEMPERATURES SHOULD REMAIN CLOSE TO SEASONAL NORMALS EACH DAY. /21\

&&

MARINE...A MODERATE TO OCCASIONAL STRONG SOUTHWEST FLOW WILL PERSIST
OVER THE MARINE AREA THROUGH EARLY THURSDAY IN RESPONSE TO A WELL
DEFINED UPPER LEVEL DISTURBANCE TRACKING NORTHEAST FROM THE LOWER
PLAINS STATES TO THE GREAT LAKES REGION THROUGH WEDNESDAY NIGHT. A
WEAK FRONTAL BOUNDARY WILL STALL WEST AND NORTH OF THE MARINE AREA
AS THE UPPER SYSTEM MOVES OFF TO THE NORTHEAST. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS CAN ALSO BE EXPECTED WITH THIS
PATTERN BEGINNING LATER TODAY CONTINUING THROUGH WEDNESDAY NIGHT. A
FEW STRONG STORMS WILL BE POSSIBLE THROUGH TONIGHT. SEAS WILL BUILD
TO 3 TO 4 FEET THROUGH MIDWEEK WITH THE BETTER ONSHORE FLOW. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      86  71  86  70  88 /  70  60  60  20  20
PENSACOLA   86  75  85  73  88 /  30  60  60  30  20
DESTIN      82  76  84  74  85 /  30  60  60  30  30
EVERGREEN   90  71  86  68  90 /  50  60  60  30  20
WAYNESBORO  86  69  86  67  90 /  70  60  40  20  10
CAMDEN      90  71  85  65  89 /  70  60  60  20  20
CRESTVIEW   90  70  87  68  91 /  30  60  60  30  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 10, 5:34 AM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
534 AM CDT TUE JUN 10 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
534 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED TODAY AND
TONIGHT AHEAD OF AN UPPER TROUGH OF LOW PRESSURE APPROACHING FROM THE
WEST. CONDITIONS ARE FAVORABLE FOR A FEW STORMS TO BECOME STRONG TO
SEVERE. DAMAGING STRAIGHT LINE WINDS...MEDIUM TO LARGE HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND PERIODS OF HEAVY RAIN WILL BE THE MAIN
THREATS WITH THE STRONGER THUNDERSTORMS. DUE TO MARGINAL SHEAR IN THE
LOWER TO MID LEVELS OF THE ATMOSPHERE SOME ROTATION MAY OCCUR WITH
SOME OF THE STRONGER THUNDERSTORMS THROUGH THIS EVENING. STAY TUNED
FOR FURTHER UPDATES ON THIS DEVELOPING SITUATION LATER TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL REDEVELOP WEDNESDAY AND WEDNESDAY
NIGHT. A FEW STORMS COULD BE STRONG OR SEVERE. DAMAGING STRAIGHT LINE
WINDS...MEDIUM TO LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING
WILL BE THE MAIN THREATS WITH THE STRONG THUNDERSTORMS WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKY WARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-111200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
534 AM CDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO STRONG SOUTHWESTERLY FLOW OVER THE MARINE AREA WILL
LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. A
FEW STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MODERATE TO STRONG SOUTHWESTERLY FLOW OVER THE MARINE AREA WILL
CONTINUE TO LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH
WEDNESDAY AND WEDNESDAY NIGHT. A FEW STRONG THUNDERSTORMS WILL ALSO
BE POSSIBLE THROUGH EARLY THURSDAY MORNING.

In the hours before

Special weather statement, Jun 10, 11:30 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1130 AM CDT TUE JUN 10 2014

MSZ067-075-076-078-079-101730-
WAYNE MS-STONE MS-PERRY MS-GREENE MS-GEORGE MS-
1130 AM CDT TUE JUN 10 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...STONE...
PERRY...GREENE AND WESTERN GEORGE COUNTIES IN SOUTHEAST
MISSISSIPPI...THROUGH 1230 PM CDT...

AT 1129 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF WAYNESBORO TO 18 MILES
SOUTHWEST OF WIGGINS...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         STATE LINE...         CLARA...
  BUCKATUNNA...         MCLAIN...             LEAKESVILLE...
  RICHTON...            NEW AUGUSTA...        BEAUMONT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&
Special weather statement, Jun 10, 12:29 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1229 PM CDT TUE JUN 10 2014

ALZ051>054-061-063-MSZ076-079-101830-
CHOCTAW AL-WASHINGTON AL-WILCOX AL-GREENE MS-CLARKE AL-
UPPER MOBILE AL-LOWER MOBILE AL-GEORGE MS-
1229 PM CDT TUE JUN 10 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN GREENE AND
GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHEASTERN CHOCTAW...
WASHINGTON...WESTERN WILCOX...CLARKE AND MOBILE COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 130 PM CDT...

AT 1225 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 15 MILES SOUTHEAST OF BUTLER TO 20 MILES
SOUTHWEST OF LUCEDALE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LUCEDALE...           CHATOM...             JACKSON...
  THOMASVILLE...        MCINTOSH...           CITRONELLE...
  WEST MOBILE...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&
Special weather statement, Jun 10, 1:25 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
125 PM CDT TUE JUN 10 2014

ALZ054>058-060-101930-
BUTLER AL-CONECUH AL-COVINGTON AL-CRENSHAW AL-MONROE AL-WILCOX AL-
125 PM CDT TUE JUN 10 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUTLER...CONECUH...
NORTHERN COVINGTON...CRENSHAW...NORTHEASTERN MONROE AND EASTERN
WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 230 PM CDT...

AT 124 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF CAMDEN TO 21 MILES NORTH OF
EVERGREEN TO 12 MILES WEST OF EVERGREEN...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             PINE APPLE...         OAK HILL...
  CAMDEN...             RUTLEDGE...           PETREY...
  LUVERNE...            GLENWOOD...           DOZIER...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 79 AND 139.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:50 AM CDTRip Current StatementMOB60 hr
Jun 10, 11:11 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington6 days
Jun 10, 11:11 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington6 days
Jun 10, 1:57 PM CDTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox48 min
Jun 10, 2:17 PM CDTSevere Thunderstorm WarningMOBCrenshaw37 min
Jun 10, 2:29 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox61 min
Jun 10, 6:18 PM CDTSpecial Marine WarningMOB87 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.